# SDR HALA2017042100105

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 30,831 hours, 5,100 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL LEAK NOTED FROM UNDER THRUST REVERSER COWLS AND UPLIFTED 4.5 QTS. LEAK TRACED TO OIL RETURN PIPE FROM FWD BEARING COMPARTMENT TO SCAVANGE PUMP. PIPE REPLACED IAW MM 79-22-51-000-803-A. ENG RUN C/OUT. NIL LEAKS EVIDENT.
